On the theory of finite graphs with a linear factor. III.
Matematicko-fyzikálny časopis (1960)
- Volume: 10, Issue: 4, page 205-215
- ISSN: 0139-9918
Access Full Article
topHow to cite
topKotzig, Anton. "Z teórie konečných grafov s lineárnym faktorom. III.." Matematicko-fyzikálny časopis 10.4 (1960): 205-215. <http://eudml.org/doc/29784>.
@article{Kotzig1960,
author = {Kotzig, Anton},
journal = {Matematicko-fyzikálny časopis},
language = {slo},
number = {4},
pages = {205-215},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Z teórie konečných grafov s lineárnym faktorom. III.},
url = {http://eudml.org/doc/29784},
volume = {10},
year = {1960},
}
TY - JOUR
AU - Kotzig, Anton
TI - Z teórie konečných grafov s lineárnym faktorom. III.
JO - Matematicko-fyzikálny časopis
PY - 1960
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 10
IS - 4
SP - 205
EP - 215
LA - slo
UR - http://eudml.org/doc/29784
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.